# SDR SIMA20131111001

- Difficulty date: November 11, 2013
- Submitted: November 12, 2013
- Operation: Air carrier
- Aircraft: N623AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145109
- Aircraft time: 34,799 hours, 31,771 cycles
- Engine: Rroyce AE3007A12
- System (JASC): 7320 · Fuel Controlling System
- Part: Fadec
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED DURING CLIMB ABOVE FL270,  NR 1 ENGINE ROLLED BACK TWICE LOSING 10 PERCENT  N1, WOULD NOT ACCELERATE AT CRUISE ALTITUDE.  THRUST WAS IN DETENT AND AT FULL POWER, THRUST LEVERS WERE NOT LOOSE, CRUISE ALT FL 370.  ALL ENGINE INDICATIONS REMAINED IN GREEN RANGE. NR 1 FADECS DID NOT ALTERNATE. AFTER LANDING NR 1 ENGINE SHORT DISP EICAS MESSAGE.   RETURNED TO DEPARTURE AND DID NOT DECLARE AN EMERGENCY DUE TO THE ENGINE CONTINUED TO OPERATE NORMALLY.  LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  PERFORMED CMC DOWNLOAD AND FOUND BIT 27 THAT RECORD E1 FADEC A FAIL. R & R THE FADEC A IAW AMM 73-22-01. THE OPS CHECK WAS GOOD. NO MESSAGE FOR SHORT DISP NOTED THE ACFT WAS RETURNED TO SERVICE.
